# SDR DHL200374264

- Difficulty date: November 23, 2003
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAIN E&E COMPARTMENT DOOR CUTOUT FWD FRAME CORRODED/EXFOLIATED, 100 PERCENT MATERIAL LOSS BS 424, BL 0 - RBL 5 WL 150.  REMOVED FASTENERS FOR ACCESS AS REQUIRED, FABRICATED NEW FWD FRAME IAW B727 SRM 51-30-2, FABRICATED NEW FWD FRAME AT BS 424 BL 0 - RBL-5 WL 150 MAT USED 7075-T6,.040 PO 9912620 DIM 23.75 X 7 INCH IAW B727 SRM 53-10-8 FIG 3 AND 51-40-2.  ALODINE AND PRIME IAW B727 SRM 51-10-2, INSTALLED NEW FWD FRAME IAW B727 SRM 51-30-2.
